MathSciNet Relay Station
MathSciNet bibliographic data
MR2180899 34B18 (34B15 34B16)
Agarwal, Ravi P.; Perera, Kanishka; O'Regan, Donal Multiple positive solutions of singular problems by variational methods. Proc. Amer. Math. Soc. 134 (2006), no. 3, 817–824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement